# SDR 20000626SH010

- Difficulty date: May 23, 2000
- Submitted: June 26, 2000
- Operation: General aviation
- Aircraft: N5661P
- Make and model: Maule MX-7-180
- Aircraft serial: 11006C
- Engine: Lyc O360C1F
- System (JASC): 7160 · Engine Air Intake System
- Part: Gasket
- Part number: DETAIL4
- Condition: Loose
- Location: Heat Box
- Stage of operation: NR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

THE DIAMETER OF HEAT BOX THROAT IS LARGER THAN SEALING SURFACE OF CARBURETOR GASKET ALLOWING CARBURETOR BASKET TO REMAIN LOOSE.  COULD BE SUCKED INTO CARBURETOR.  NOTED DURING ENGINE CHANGE.  (X)
